MathSciNet Relay Station
MathSciNet bibliographic data
MR1849261 57R90 (20H10 57N15)
Long, D. D.; Reid, A. W. Constructing hyperbolic manifolds which bound geometrically. Math. Res. Lett. 8 (2001), no. 4, 443–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement